Explicit formulae for product moments of multivariate Gaussian random variables

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 356
  • Download : 0
Explicit formulae for the product moments of multivariate Gaussian random variables are derived. The formulae we have discovered are more compact than other well-known ones and allow us to instantly evaluate any term of the product moments.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2015-05
Language
English
Article Type
Article
Citation

STATISTICS & PROBABILITY LETTERS, v.100, pp.27 - 34

ISSN
0167-7152
DOI
10.1016/j.spl.2015.01.030
URI
http://hdl.handle.net/10203/198553
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0